About the Journal

Jurnal Ilmiah Sains (Journal of Scientific Sciences) is the Journals Published by Faculty of Mathematics and Natural Sciences, Sam Ratulangi University, Manado, Indonesia. Jurnal Ilmiah Sains Published Twice a Year, i.e.  April and October.

Jurnal Ilmiah Sains  welcomes full research articles in the area of Mathematics and Natural Sciences from the following subject areas:

  • Chemistry
  • Biology
  • Mathematics
  • Statistics
  • Computer Science
  • Physics

Jurnal Ilmiah Sains has been indexed by main indexing: Dimensions; Google Scholar; Sinta; GARUDA (Garda Rujukan Digital); Directory of Research Journals Indexing (DRJI); Index Copernicus International (ICI); WorldCat; Crossref; OneSearch; Base

JURNAL ILMIAH SAINS is Accredited Third Grade (Sinta 3/S3), (Sertificate clik here) for Five Years (2021-2026) based on Decree No: 105/E/KPT/2022 (April 7, 2022) by Ministry of Education, Culture, Research and Technology (KEMDIKBUDRISTEK), The Republic of Indonesia.

Current Issue

Volume 24 Issue 2, October 2024
Published: 2024-06-11
View All Issues

Journal title
Print ISSN
Online ISSN


: Jurnal Ilmiah Sains
: 2 Issues (April  & October)
: 10.35799  by
: 1412-3770
: 2540-9840
: Djoni Hatidja, S.Si., M.Si[Scopus_type_logo] [] []
: Sam Ratulangi University

 : Google Scholar; Dimension; SintaGARUDA (Garda Rujukan Digital)Directory of Research Journals Indexing (DRJI)Index Copernicus International (ICI)WorldCatCrossrefOneSearchBase